# SDR DXTA2022110873520

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N432QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500508
- Aircraft time: 3,219 hours, 2,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 001877
- Condition: Defective
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING CAME ON, THEN EVENTUALLY STARTED FLICKERING ON AND OFF.  REMOVED EMERGENCY BATTERY PACK #2 DUE TO NOT CHARGING AND INSTALLED NEW CUSTOMER SUPPLIED #2 EMERGENCY BATTERY PACK.  OPS CKD NORMAL IAW AMM·33-52-01.
